# SDR N3B2005F00000

- Difficulty date: January 10, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N775RC
- Make and model: Cessna 402C
- Aircraft serial: 402C0311
- Engine: Cont TSIO520VB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: 642399
- Condition: Loose
- Location: Nr 6 Cylinder
- Part time: 700 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT APPEARS FOR SURE THAT NUT ON CONNECTING ROD CAP, LOOSEN.  BOLT HEAD SHEARED OFF.  ENGINE STOPPED RUNNING SOOP AFTERWARD.  (BOLT NR 629340)  (K)
